# SDR CA021007012

- Difficulty date: September 18, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936907530
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON A TURN AROUND IN THE MECHANIC FOUND AN HYDRAULIC LEAK IN THE WHEEL WELL. HE DECIDED TO REPLACE THE RIGID LINE WITH A TEMPORARY FLEX HYDRAULIC LINE AS PER M.M. 20-12-04. THE MECHANIC CHOOSE THE WRONG TYPE OF LINE (MEDIUM PRESS LINE INSTEAD OF HIGH PRESS LINE).THE AIRCRAFT LEFT WITHOUT ANY PROBLEM. ON DEPARTURE FOR THE FLIGHT FROM YYZ TO YVR ON CLIMB THE PILOT REMARKS A TOTAL LOST OF HYDRAULIC QUANTITY ON THE LT SYSTEM. TURN AROUND AND LAND BACK IN YYZ. THE MECHANIC FOUND THE FLEX LINE BURST. PROPER FLEX LINE INSTALLED AIRCRAFT RETURN TO SERVICE. THE FLEX LINE WAS REPLACED WITH RIGID LINE ON SEPTEMBER 19, 2002.
